Packing

CHILDREN'S COLTALIN

Cold & flu/Allergy formula

    • Fast and effective relief of symptoms of cold & flu, hay fever and allergic rhinitis, including fever, runny nose, sneezing, watery eyes, itchy eyes, nasal congestion, headache, muscular aches and sore throat.
    • Fruit flavor tablets, suitable for children 6-12 years.
    • Aspirin free - less likely to cause gastric discomfort.
    • Contains Vitamin B1 which promotes carbohydrate metabolism and maintains normal functioning of the cardiovascular, nervous and digestive systems.

Detail

Detail

Reg. No.HK-09668

  • Available in packs of 12 and 24 tablets

Fast and effective relief of symptoms of cold & flu, hay fever and allergic rhinitis:

  • Fever
  • Chills
  • Runny nose
  • Nasal congestion
  • Sneezing
  • Headache
  • Muscular pains
  • Sinus pain
  • Sore throat
  • Itchy throat
  • Watery eyes

Age: Children 6-12 years    
Dosage and Administration:

  • Two tablets every 4 hours
  • Not to exceed eight tablets in 24 hours

Remarks:Take each dose with plenty of water.

Age: Children below 6 years    

  • According to the requirement of the Hong Kong Department of Health, cough and cold medicines are not indicated for children under 6 years old.

Each tablet contains: 

Paracetamol (Acetaminophen) 125mg
Purpose: Relieves pain & fever

Chlorpheniramine Maleate 1mg
Purpose: Relieves allergic symptoms such as runny nose, sneezing, watery eyes and itchy eyes

Phenylephrine Hydrochloride 2.5mg
Purpose: Relieves nasal congestion and eases breathing

Thiamine Hydrochloride (Vitamin B1) 1mg
Purpose: Promotes carbohydrate metabolism and maintains normal functioning of the cardiovascular, nervous and digestive systems

  • This may cause drowsiness. If affected, do not drive or operate machinery.
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. CHILDREN’S COLTALIN TABLET is safe and reliable if the stated ‘Dosage & Administration’ is followed.
  • Consult your doctor before use if:
    • You are under the care of a doctor.
    • You are receiving prescribed medications.
    • You have kidney or liver disease.
  • Avoid alcoholic drinks.
  • Do not take this product if you are hypersensitive to any ingredient of this product.
  • Phenylketonurics: Contains phenylalanine.
  • If the symptoms persist, or get worse, seek medical advice immediately.
  • Keep this drug out of reach of children.
    • Store in a cool dry place and in original foil pack
    • Please do not use if foil pack is broken
FAQ

Health Tips

More >
Product finder

Find the most suitable medicine

More >